# SDR WTAA970048

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 5270 · Door Warning System
- Part: Striker Plate
- Part number: 12035401001
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - CARGO DOOR LIGHT ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED CARGO DOOR LIGHT PER MEL 52-70-1.  OPENED DMI 47777.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEANED DEFERRAL BY ADJUSTING CARGO DOOR AFT MICROSWITCH STRIKER PLATE.  OPERATIONAL CHECK SATISFACTORY.  (M)
